MathSciNet Relay Station
MathSciNet bibliographic data
MR2150196 60F10 (60J25)
Ignatiouk-Robert, Irina Large deviations for processes with discontinuous statistics. Ann. Probab. 33 (2005), no. 4, 1479–1508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement